Should I keep up with Wellbutrin?

#1
It's only been 7 days since I started taking Wellbutrin, 150mg once daily in the morning after breakfast.

I notice its effect, however, with mild potency. I can't tell if it's good or bad truth to be told.

Let me start off with the pro's.

I feel slight emotional resilience. I am able to marshal control over negative emotions to a certain extent. That's not to say that I don't feel negative, I did have the occasional depressive episodes, however, it's self induced and I could prevent it if I set my mind to it. Let's just say, depressive thoughts are manageable.

Another upside is that I feel like I could get up and do things but that's due to my ability to control my depression that used to render me lethargic for the most part of the day.

I'm at peak attentiveness, and I can read longer than I used to. Remember better, and speak more coherently.

Self consciousness has also decreased to a certain degree.

Now the con's:

Emotional resilience is good but not when it bounces off happy feelings too. My mood is stable and balanced but I don't always feel ecstatic. Which is ironic since most accounts of those who take this med experience a boost of energy. I was really hoping for that effect since one of my main hurdles I am struggling with is lethargia. That being said, I feel as if I am emotionally numb, so to speak. It just feels as though it takes effort to feel negative as it does to feel positive...

I get a strange but mild out of body, depersonalisation experience and anxiety an hour after I take the pill, it wears off, and then rears its head again at night before I am ready for bed.

Bear in mind, this is the 7th day I'm on this med. I am not sure if I should stop it or keep up with it and be patient until it makes me feel good. Has anyone had any experience with Wellbutrin?
 
#2
I took it a long time ago and pretty-much felt the same way; better in some ways, but weird in others.

The first ten days or so I had headaches and I felt very tired, so my doctor suggested I take it at bedtime as opposed to in the mornings. After a couple of weeks I got used to it and didn't have any real side-effects other than dry mouth.
 

lily

Well-known member
#3
Sorry for the late reply but no, i don't think you should continue w/ Wellbutrin as you said you got an out-of-body experience and that's horrible. i don't believe in a wait-a-while so that your body gets "used to it". Your body reacts accordingly to bad things! good luck! try another one if you have to!
 
Top